Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Small child, red bumps around anus, might be HPV. Will using neosporin help?

My 2 year old daughter has red bumps around her anus and i was told it was hpv but i have to take her to a specialist im freaking out. I looked online before she was taking in and another mother described the same thing that was in my childs but and it was said to be some sort of fungus from poop to use neosporn and i did and it seemed to look better. What do i do i am panicking?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
HIV AIDS Specialist 's  Response

HPV lesions are like some sort of growth or skin tags whereas the fungal lesions there will be intense itching and it will not be raised much from the skin surface and it uniformly spreads over the peri-anal surface with some color change.

If you consult your dermatologist they will easily diagnose the condition and guide for appropriate treatment. Smear from the lesion and culture will reveal fungus and very easy to get treated.
Wish your child a speedy recovery.
Dr S.Murugan
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor